# SDR AMTA200600118

- Difficulty date: February 1, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scoop
- Condition: Corroded
- Location: Fs 235-297
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RAM AIR INLET SCOOP, INTERNAL AREA HAS SURFACE CORROSION.  CLEANED UP CORROSION ON THE RAM AIR LEADING EDGE SCOOP DOUBLER AND FOUND BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 51-50-01 FIG 1.  REPLACED LEADING EDGE PART 1565850-146 IAW 51-40-01.  (M)
